Alert archive / Louisiana / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 75, NWS Jackson, MS

March 22, 2005Franklin Parish, Richland Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Mar 22, 2005, 3:05 AM CST for Franklin Parish, Richland Parish, Louisiana. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 22, 2005, 3:05 AM CST (09:05 UTC)
Expired
Mar 22, 2005, 4:00 AM CST
In force
55 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Franklin Parish, LA, Richland Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 166 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 21, 9:20 PM CSTTornado WatchSPC7 hr
Mar 22, 1:45 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 9.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2005-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2005-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WUUS54 KJAN 220905
SVRJAN
LAC041-083-221000-
/O.NEW.KJAN.SV.W.0075.050322T0906Z-050322T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
306 AM CST TUE MAR 22 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FRANKLIN PARISH IN NORTHEAST LOUISIANA
  THIS INCLUDES THE CITY OF WINNSBORO
  SOUTHERN RICHLAND PARISH IN NORTHEAST LOUISIANA

* UNTIL 400 AM CST

* AT 306 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  WEST OF WINNSBORO...AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES NORTHWEST OF WINNSBORO BY 310 AM CST
  6 MILES NORTHWEST OF CROWVILLE BY 325 AM CST
  DELHI BY 340 AM CST

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

LAT...LON 3231 9193 3220 9194 3214 9185 3207 9189
      3223 9156 3234 9149 3252 9148 3244 9170

$$

CAB
1 follow-up statement
000
WWUS54 KJAN 220923
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
323 AM CST TUE MAR 22 2005

LAC041-083-221000-
/O.CON.KJAN.SV.W.0075.000000T0000Z-050322T1000Z/
RICHLAND LA-FRANKLIN LA-
323 AM CST TUE MAR 22 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 400 AM CST FOR
NORTHERN FRANKLIN AND SOUTHERN RICHLAND PARISHES...

AT 321 AM CST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS STORM WAS
LOCATED NEAR BASKIN...OR ABOUT 6 MILES NORTH OF WINNSBORO...MOVING
NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CROWVILLE BY 330 AM CST
  8 MILES SOUTHEAST OF I-20 EXIT 145 HWY 183 AT HOLLY RIDGE AND 8
  MILES SOUTHEAST OF HOLLY RIDGE BY 340 AM CST
  6 MILES SOUTHEAST OF I-20 EXIT 148 AT DUNN BY 345 AM CST
  I-20 EXIT 153 HWY 17 AT DELHI AND DELHI BY 350 AM CST

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

LAT...LON 3231 9193 3220 9194 3214 9185 3207 9189
      3223 9156 3234 9149 3252 9148 3244 9170

$$

CAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 10:10 PM CST, 4 hours 55 minutes earlier.

Area forecast discussion, Mar 21, 10:10 PM CST, 4 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1010 PM CST MON MAR 21 2005

.UPDATE...
VERTICALLY STACKED LOW PRESSURE STORM SYSTEM BETWEEN DDC AND ICT
ALONG THE OK BORDER MOVING SLOWLY ESE TO NEAR FSM BY NOON TUESDAY.
TOR WW58 ALREADY IN EFFECT TIL 10Z FOR POINTS W OF THE MS RIVER. LOW
LEVEL FLOW REMAINS ELY ACROSS THE CWFA THIS EVENING AND INSTABILITY
GENERALLY ALONG THE SABINE RIVER VALLEY. A FEW BAND OF SHRA CROSSED
THE AREA DURING THE EVENING AND THESE QUICKLY DIMINISHED WITH SUNSET.
HAVE UPDATED ZONES/WEB GRAPHICS FOR WW AND TEMP CURVES WITH MINOR
WORDING CHANGES OTHERWISE...

SHEAR AND DYNAMICS WILL BE THE DRIVING FORCES FOR MAINTAINING THE
ONGOING CONVECTION TO OUR W - WHERE A FEW LARGE HAIL REPORTS STARTING
TO POP UP. EXPECT THESE ELEVATED TYPE STORMS TO IMPACT THE DELTA
REGION SHORTLY AFTER MIDNIGHT. CONVECTION SHOULD BEGIN POPPING JUST
ABOUT ANYWHERE IN WRN HALF OF FA BY 3AM. THEN...00Z MODELS INDICATING
RAPID RISE IN THE INSTABILITY PARAMETERS OVER SWRN MS AFTER 3AM AS
THE 0-1KM HELICITIES 200- 250M*M/S*S RISE TO OVER 300 BY 6AM AND MOVE
E ALONG THE HIGHWAY 84 CORRIDOR. EXPECT THE HIGHEST RISK FOR
SUPER-CELL DAMAGING TORNADOES S OF I-20 AS THESE PARAMETERS PROGRESS
ENE FROM THE HEZ-BROOKHAVEN TOWARD THE MERIDIAN-LAUREL- HATTIESBURG
AREAS. MOST ACTION SHOULD BEGIN EXITING ERN MS 10AM-NOON.

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

17/40
Hazardous weather outlook, Mar 21, 8:30 PM CST, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
830 PM CST MON MAR 21 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
222110-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
830 PM CST MON MAR 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND TUESDAY...

...THUNDERSTORMS...
SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED TONIGHT
AND TUESDAY MORNING AS A STRONG UPPER LEVEL SYSTEM SLAMS INTO THE
REGION. THE MAJORITY OF THE SEVERE WEATHER ACTIVITY WILL OCCUR
BETWEEN 12 AM AND 12 PM.

A STRONG UPPER LEVEL AND SURFACE LOW WILL MOVE EAST ACROSS
OKLAHOMA AND INTO ARKANSAS TONIGHT. AS THE SURFACE LOW
DEVELOPS...A WARM FRONT WILL MOVE NORTH ACROSS THE REGION TONIGHT
PLACING THE LOWER MISSISSIPPI VALLEY IN A MOIST AND VERY UNSTABLE
ATMOSPHERE. AS THIS OCCURS...THE UPPER LOW WILL SPREAD STRONG
WINDS INTO THE AREA. AS THESE FEATURES CLASH...SEVERE
THUNDERSTORMS WILL RAPIDLY DEVELOP TO OUR WEST.

TWO ROUNDS OF ACTIVITY ARE ANTICIPATED	OVERNIGHT AND TUESDAY
MORNING.  THE FIRST ROUND LOOKS TO EFFECT THE WEST PORTION
BETWEEN 12 AM AND 6 AM. THE SECOND ROUND LOOKS TO DEVELOP ACROSS
CENTRAL AND SOUTHERN LOUISIANA AND MOVE NORTHEAST INTO	EASTERN
MISSISSIPPI. THIS ACTIVITY LOOKS TO OCCUR BETWEEN 6AM AND 12 PM.
EACH ROUND OF STORMS WILL HAVE THE POTENTIAL FOR SUPERCELL
THUNDERSTORMS MOVING AHEAD OF A SQUALL LINE. ANY SUPERCELL WILL
HAVE THE POTENTIAL TO PRODUCE TORNADOES...VERY LARGE HAIL AND
DAMAGING WINDS. THE SQUALL LINE WILL BRING AN ADDITIONAL DAMAGING
WIND AND LARGE HAIL THREAT.

PARAMETERS APPEAR TO BE COMING TOGETHER TO SUPPORT A SIGNIFICANT
SEVERE WEATHER EVENT ACROSS THE REGION LATE TONIGHT AND TUESDAY
MORNING. THE GREATEST RISK OF SUPERCELL
THUNDERSTORMS...POTENTIALLY PRODUCING VERY LARGE HAIL AND
DAMAGING TORNADOES...LOOKS TO BE  SOUTH OF THE INTERSTATE 20
CORRIDOR...ESPECIALLY ALONG HIGHWAY 84 FROM NATCHEZ TO LAUREL.

PEOPLE IN THE ARKLAMISS REGION SHOULD MONITOR WEATHER CONDITIONS
CLOSELY TONIGHT AND TUESDAY MORNING.

...FLOODING...
PERIODS OF HEAVY RAINFALL WILL BE POSSIBLE WITH THE THUNDERSTORMS
THAT DEVELOP TONIGHT AND MOVES ACROSS THE AREA. THE SOIL REMAINS
SOGGY FROM RAINFALL YESTERDAY AND RAINFALL RUNOFF MAY PRODUCE
PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS. DUE TO THE
STEADY FORWARD MOVEMENT OF THIS SYSTEM...RAINFALL AMOUNTS AROUND
1 INCH WILL BE COMMON. SOME OF THE MORE INTENSE STORMS MAY
PRODUCE HIGHER AMOUNTS...POSSIBLY UP TO TWO INCHES.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY...

...DAYS TWO AND THREE...TUESDAY NIGHT THROUGH THURSDAY NIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

...DAYS FOUR THROUGH SEVEN...THURSDAY NIGHT THROUGH MONDAY...
STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS
EXTREME SOUTHEAST ARKANSAS...EAST LOUISIANA...AND MUCH OF
MISSISSIPPI FOR THE UPCOMING WEEKEND.

ANOTHER STRONG STORM SYSTEM IS FORECAST TO AFFECT OUR AREA BY THE
WEEKEND.  WITH SUFFICIENT MOISTURE...INSTABILITY...AND JET STREAM
DYNAMICS IN PLACE...STRONG TO SEVERE THUNDERSTORMS MAY AGAIN BE
POSSIBLE.

DUE TO UNCERTAINTIES IN THE FORECAST...IT IS DIFFICULT TO
PINPOINT THE EXACT TIMING OR RISKS WITH ANY THUNDERSTORMS AT THIS
TIME.  STAY TUNED TO LATER FORECASTS AND STATEMENTS FROM YOUR
NATIONAL WEATHER SERVICE IN JACKSON.

.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEEDED TONIGHT AND TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Mar 21, 10:14 PM CST, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1014 PM CST MON MAR 21 2005

ARZ074>075-LAZ007>009-015>016-023>026-221000-
ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA-
EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA-
RICHLAND LA-TENSAS LA-WEST CARROLL LA-

TORNADO WATCH NUMBER 58 REMAINS VALID UNTIL 4 AM CST FOR THE
FOLLOWING AREAS

IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

THIS INCLUDES THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA...
CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...TALLULAH...
WINNSBORO...OAK GROVE...EPPS...VIDALIA...FERRIDAY...
WEST FERRIDAY...RAYVILLE...DELHI...JONESVILLE...HARRISONBURG...
BASTROP...NEWELLTON...ST. JOSEPH...WATERPROOF AND LAKE PROVIDENCE
Special weather statement, Mar 21, 11:06 PM CST, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1106 PM CST MON MAR 21 2005

ARZ074>075-LAZ007>009-015>016-023>026-221000-
ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA-
EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA-
RICHLAND LA-TENSAS LA-WEST CARROLL LA-

TORNADO WATCH NUMBER 58 REMAINS VALID UNTIL 4 AM CST FOR THE
FOLLOWING AREAS

IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

THIS INCLUDES THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA...
CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...TALLULAH...
WINNSBORO...OAK GROVE...EPPS...VIDALIA...FERRIDAY...
WEST FERRIDAY...RAYVILLE...DELHI...JONESVILLE...HARRISONBURG...
BASTROP...NEWELLTON...ST. JOSEPH...WATERPROOF AND LAKE PROVIDENCE
Special weather statement, Mar 21, 11:59 PM CST, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1159 PM CST MON MAR 21 2005

ARZ074>075-LAZ007>009-015>016-023>026-221000-
ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA-
EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA-
RICHLAND LA-TENSAS LA-WEST CARROLL LA-

TORNADO WATCH NUMBER 58 REMAINS VALID UNTIL 4 AM CST FOR THE
FOLLOWING AREAS

IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

THIS INCLUDES THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA...
CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...TALLULAH...
WINNSBORO...OAK GROVE...EPPS...VIDALIA...FERRIDAY...
WEST FERRIDAY...RAYVILLE...DELHI...JONESVILLE...HARRISONBURG...
BASTROP...NEWELLTON...ST. JOSEPH...WATERPROOF AND LAKE PROVIDENCE
Special weather statement, Mar 22, 1:05 AM CST, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
105 AM CST TUE MAR 22 2005

ARZ074>075-LAZ007>009-015>016-023>026-221000-
ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA-
EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA-
RICHLAND LA-TENSAS LA-WEST CARROLL LA-

TORNADO WATCH NUMBER 58 REMAINS VALID UNTIL 4 AM CST FOR THE
FOLLOWING AREAS

IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

THIS INCLUDES THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA...
CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...TALLULAH...
WINNSBORO...OAK GROVE...EPPS...VIDALIA...FERRIDAY...
WEST FERRIDAY...RAYVILLE...DELHI...JONESVILLE...HARRISONBURG...
BASTROP...NEWELLTON...ST. JOSEPH...WATERPROOF AND LAKE PROVIDENCE

CRAVEN
Local storm report, Mar 22, 1:54 AM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
154 AM CST TUE MAR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 AM     TSTM WND GST     10 W EUDORA             33.12N 91.44W
03/22/2005  60 MPH           CHICOT             AR   LAW ENFORCEMENT

            EUDORA PD REPORTED ESTIMATED 60 MPH WIND GUST WEST OF
            EUDORA.

&&

LJW
Special weather statement, Mar 22, 2:01 AM CST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
201 AM CST TUE MAR 22 2005

ARZ074>075-LAZ007>009-015>016-023>026-221400-
ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA-
EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA-
RICHLAND LA-TENSAS LA-WEST CARROLL LA-

THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF TORNADO
WATCH 58 AND HAS ISSUED TORNADO WATCH 61 UNTIL 8 AM CST FOR THE
FOLLOWING AREAS

IN ARKANSAS THE NEW WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THE NEW WATCH INCLUDES 9 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

THIS INCLUDES THE CITIES OF...CROSSETT...NORTH CROSSETT...
HAMBURG...WEST CROSSETT...TALLULAH...WINNSBORO...RAYVILLE...
DELHI...LAKE PROVIDENCE...DERMOTT...LAKE VILLAGE...EUDORA...
BASTROP...OAK GROVE...EPPS...VIDALIA...FERRIDAY...WEST FERRIDAY...
JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH AND WATERPROOF

MSZ018>019-025>028-034>037-040>043-047>049-053>055-059>063-221400-
ADAMS MS-ATTALA MS-BOLIVAR MS-CARROLL MS-CLAIBORNE MS-
COPIAH MS-FRANKLIN MS-GRENADA MS-HINDS MS-HOLMES MS-
HUMPHREYS MS-ISSAQUENA MS-JEFFERSON MS-LAWRENCE MS-
LEFLORE MS-LINCOLN MS-MADISON MS-MONTGOMERY MS-
RANKIN MS-SHARKEY MS-SIMPSON MS-SUNFLOWER MS-WARREN MS-
WASHINGTON MS-YAZOO MS-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 61 IN
EFFECT UNTIL 8 AM CST FOR THE FOLLOWING AREAS

IN MISSISSIPPI THIS WATCH INCLUDES 25 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                COPIAH                HINDS
HOLMES                HUMPHREYS             MADISON
RANKIN                SIMPSON               YAZOO

IN NORTH CENTRAL MISSISSIPPI

CARROLL               GRENADA               LEFLORE
MONTGOMERY

IN NORTHWEST MISSISSIPPI

BOLIVAR               SUNFLOWER             WASHINGTON

IN SOUTH CENTRAL MISSISSIPPI

LAWRENCE              LINCOLN

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             FRANKLIN
JEFFERSON

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY               WARREN

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
GREENWOOD...BROOKHAVEN...ROLLING FORK...ANGUILLA...NATCHEZ...
MAGEE...MENDENHALL...KOSCIUSKO...PEARL...BRANDON...RICHLAND...
CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY...JACKSON...
PORT GIBSON...GRENADA...VICKSBURG...FAYETTE...MONTICELLO...
NEW HEBRON...WINONA...INDIANOLA...RULEVILLE...VAIDEN...
NORTH CARROLLTON...CARROLLTON...CLEVELAND...DURANT...TCHULA...
LEXINGTON...PICKENS...GOODMAN...BELZONI...ISOLA...GREENVILLE...
MAYERSVILLE...BUDE...ROXIE AND MEADVILLE

CRAVEN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 12:07 AM CSTSevere Thunderstorm WarningJANMorehouse68 min
Mar 22, 5:13 AM CSTSevere Thunderstorm WarningJANConcordia48 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.